# SDR IXXA05SMN29S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB FAIRING SUPPORT AFT FITTING CRACKED STA 1870.000.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-3-0 PAGE 1.  FABRICATED NEW FITTING  IAW DWG NR 3702408.  PERFORMED HEAT TREATMENT IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-3-0 PAGE 1.  TORQUED IAW DC-8 RM 51-3-0 PAGE 1, DC-8 SRM 51-3-1 PAGE 2A.
